# SDR AALA20040317

- Difficulty date: March 3, 2004
- Submitted: March 8, 2004
- Operation: Air carrier
- Aircraft: N656AA
- Make and model: Boeing 757223
- Aircraft serial: 24614
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Condition: Oversized
- Location: Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - OUTBOARD LOWER FORWARD HOLE OVERSIZED WHEN CRACK REMOVED AT NR 1 MID BULKHEAD FITTING.  AREA IS 0.640 BY 0.640 WITH A DEPTH OF 0.250.  FABRICATED BUSHING AND INSTALLED PER ESO 90309. 757 SRM 54-50-02, 51-20-07, 757 AARD 54-50-003, SERVICE BULLETIN 757-54-A0039, FCD FF0377G, AND BOEING COMMUNICATION AAL-TUL-04-00172F FOR OUTBOARD LOWER FORWARD HOLE AT NR 1 MID BULKHEAD FITTING.
